# SDR R61A201212070717

- Difficulty date: December 7, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FLOORBEAM CORRODED AT FRAMES 86 TO 87.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLOORBEAM AT FRAMES 86 TO 87 IAW EMB 175 SRM 41-41-42, 51-41-41, 51-41-01, 51-40-02, 51-42-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
